RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 221–222 (Mi umn9153)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Quasi-normal families of surfaces on congruences of lines and circles

V. N. Rybakov


Full text: PDF file (280 kB)

Received: 05.04.1960

Citation: V. N. Rybakov, “Quasi-normal families of surfaces on congruences of lines and circles”, Uspekhi Mat. Nauk, 15:5(95) (1960), 221–222

Citation in format AMSBIB
\Bibitem{Ryb60}
\by V.~N.~Rybakov
\paper Quasi-normal families of surfaces on congruences of lines and circles
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn9153}


Linking options:
  • http://mi.mathnet.ru/eng/umn9153
  • http://mi.mathnet.ru/eng/umn/v15/i5/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:118
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019